# SDR MWEA030185

- Difficulty date: May 6, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 995766438
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER AFT STOP SUPPORT FITTINGS ATTACH ANGLE CRACKED.   FABRICATED AND INSTALLED TEE SUPPORT.
